MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE
Catalog Number 2115
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Extravasation (1842); Obstruction/Occlusion (2422)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported that: "post manta deployment there was noticeable slow in flow post angiogram with slight blushing.Patient was post tavr valve size 20 with 14f sheath removal.Sheath was "tight" per provider going in.Artery was 7.1mm right femoral artery.Micro puncture and ultra sound used for access.Single stick to right femoral artery mid femoral head.Depth was 3+1cm.Patient weight was 41.7kg.Mild tortuosity, with mild posterior calcification.Direct pressure was held.While left sheath exchanged for long 6f sheath.Wire and balloon advanced and site angioplasty.Post angiogram had timi 3 flow and no blushing.Sbp 120's/60's-70's prior to deployment.Act pre valve deployment was 269.5000units heparin and 50mg protamine were administered during the procedure.The patient was reported as fine post the procedure.".
 
Additional Manufacturer Narrative
(b)(4).No return product evaluation could be completed as the device was not returned for investigation.A review of angiogram revealed a medial positioned access and an occluded dissection proximal to the access site.The device lot history record review for lot number 73c2400113 manta 18f indicated no non-conformities related to this lot, therefore, supporting the device met material, assembly, and performance specifications before shipment.Case details were reviewed.Following closure, blood flow was noticeably slow.No external bleeding was seen although a post-deployment angiogram revealed blushing.Manual pressure was held, and balloon angioplasty was applied to the site.A follow-up post-angiogram indicated no further blushing and flow had been restored.The patient did not experience any harm or health consequences due to this event, and the outcome post-procedure was stable.The root cause of the slowed flow likely is contributed to user error due to poor patient selection.There is believed to be no device failure.The procedure was completed with this manta device.
 
Event or Problem Description
It was reported that: "post manta deployment there was noticeable slow in flow post angiogram with slight blushing.Patient was post tavr valve size 20 with 14f sheath removal.Sheath was "tight" per provider going in.Artery was 7.1mm right femoral artery.Micro puncture and ultra sound used for access.Single stick to right femoral artery mid femoral head.Depth was 3+1cm.Patient weight was 41.7kg.Mild tortuosity, with mild posterior calcification.Direct pressure was held.While left sheath exchanged for long 6f sheath.Wire and balloon advanced and site angioplasty.Post angiogram had timi 3 flow and no blushing.Sbp 120's/60's-70's prior to deployment.Act pre valve deployment was 269.5000 units heparin and 50mg protamine were administered during the procedure.The patient was reported as fine post the procedure.".

Brand Name
MANTA 18F
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20406001
Report Number3010252479-2024-00168
Device Sequence Number3351877
Product Code MGB
UDI-Device Identifier10856279007304
UDI-Public(01)10856279007304(11)240305(17)250905(10)73C2400113(21)
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/05/2025
Device Catalogue Number2115
Device Lot Number73C2400113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexUnknown
Patient Weight42 KG